# SDR COM11766

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Strap
- Condition: Binding
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE WARNING WHENS FLAPS SELECTED UP.  FLAP BONDING STRAP WAS INTERFERRING WITH INBD LT FLAP.  REPLACED BONDING STRAP.
